# SDR GTIA2023041737117

- Difficulty date: April 15, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 30,517 hours, 13,807 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 PAX DOOR ASSIST BOTTLE REQUIRES SERVICE-SERVICED R1 PAX DOOR ASSIST BOTTLE IAW AMM 52-10-00
